# SDR SWIA201437675

- Difficulty date: May 17, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 6,814 hours, 5,042 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Seized
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE ASSY SEIZED DURING TAXI.  R & R NR 2 BRAKE UNIT ASSY IAW AMM.
